Mathematical Institute
Albert Ludwigs University of Freiburg

Preprints / Publications

Preprint Series of the Faculty of Mathematics in 1999

  • [99-01] W. Dörfler, O. Wilderotter: An adaptive finite element method for a linear elliptic equation with variable coefficients. Published in: ZAMM Z. Angew. Math. Mech. 80 (2000), 481-491.
  • [99-02] C. Bär, D. Bleecker: The Dirac operator and the scalar curvature of continuously deformed algebraic varieties.
  • [99-03] M. Ohlberger: A posteriori error estimate for finite volume approximations to singularly perturbed nonlinear convection-diffusion equations.
  • [99-04] E. Bänsch, A. Schmidt: Simulation of dendritic crystal growth with thermal convection. Published in: Interfaces Free Bound. 2 (2000), 95-115.
  • [99-05] R. Wallisser: On Lambert's proof of the irrationality of $\pi$. Published in: Algebraic number theory and Diophantine analysis (Graz, 1998), 521-530, de Gruyter, Berlin, 2000.
  • [99-06] K. Deckelnick, G. Dziuk: Error estimates for a semi implicit fully discrete finite element scheme for the mean curvature flow of graphs.
  • [99-07] C. Brandes: Time-discrete curve shortening flow.
  • [99-08] T. Müller: C1, ß-partial regularity of p-harmonic maps at the free boundary.
  • [99-09] R. Schneider: Mixed functionals of convex bodies. Published in: Discrete Comput. Geom. 24 (2000), 527-538.
  • [99-10] R. Schätzle: Hypersurfaces with mean curvature given by a trace.
  • [99-11] J.-C. Puchta, J. Spilker: Die Thue-Morse-Folge. Published in: Elementa Mathematica 55 (2000), 110-122.
  • [99-12] B. Ammann: The Willmore conjecture for immersed tori with small curvature integral. Published in: Manuscripta Math. 101 (2000), 1-24.
  • [99-13] C. Bär: Localization and semibounded energy - A weak unique continuation theorem. Published in: J. Geom. Phys. 34 (2000), 155-161.
  • [99-14] B. Ammann, C. Bär: Dirac eigenvalues and total scalar curvature. Published in: J. Geom. Phys. 33 (2000), 229-234.
  • [99-15] Z. Chen, R.H. Nochetto, A. Schmidt: Error control and adaptivity for a phase relaxation model.
  • [99-16] F. Auer: Uniqueness of least area surfaces in the 3-torus.
  • [99-17] P. Morin, R.H. Nochetto, K.G. Siebert: Data oscillation and convergence of adaptive FEM. Published in: SIAM J. Numer. Anal. 38 (2000), 466-488.
  • [99-18] M. Peter: Mean values of Dirichlet L-series.
  • [99-19] M. Peter: Almost periodicity and the remainder of the ellipsoid problem.
  • [99-20] A. Colesanti, D. Hug: Hessian measures of semi-convex functions and applications to support measures of convex bodies. Published in: Manuscripta Math. 101 (2000), 209-238.
  • [99-21] D. Hug: Contact distributions of Boolean models.
  • [99-22] R. Schneider: Tensor valuations on convex bodies and integral geometry.
  • [99-23] J. Flum, M. Grohe: Fixed-parameter tractability and logic.
  • [99-24] S. Boschert, A. Schmidt, K.G. Siebert: Numerical simulation of crystal growth by the vertical Bridgman method.
  • [99-25] J.-C. Puchta, J. Spilker: Arithmetical functions of the form f([g(n)]). Published in: Acta Math. Hungar. 95 (2002), 187-199.
  • [99-26] W. Dörfler, O. Gontcharova, D. Kröner: Fluid flow with dynamic contact angle: numerical simulation.
  • [99-27] L. Rüschendorf, G. Sachs: Stochastic analysis of partitioning algorithms for matching problems. Published in: J. Appl. Probab. 37 (2000), 494-503.
  • [99-28] M. Peter: The Fredholm determinant of an almost periodic arithmetical function.
  • [99-29] A. Veeser: On a posteriori error estimation for constant obstacle problems.
  • [99-30] E. Kuwert, R. Schätzle: Gradient flow for the Willmore functional.
  • [99-31] M. Junker, D. Lascar: The indiscernible topology: a mock Zariski topology.
  • [99-32] R. Neininger, L. Rüschendorf: Limit laws for partial match queries in quadtrees. Published in: Ann. Appl. Probab. 11 (2001), 452-467.
  • [99-33] R. Neininger: Asymptotic distributions for partial match queries in K-d trees. Published in: Random Structures Algorithms 17 (2000), 403-427.
  • [99-34] P. G. LeFloch, C. Rohde: High-order schemes, entropy inequalities and non-classical shocks. Published in: SIAM J. Numer. Anal. 37 (2000), 2023-2060.
  • [99-35] T. Goll, L. Rüschendorf: Minimax and minimal distance martingale measures and their relationship to portfolio optimization.